# SDR DALA1133469863

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 702,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 58 AT L19R SKIN CRACKED 3 PLACES.  REMOVED PREVIOUS DOUBLER AND FILLER.  CUT OUT DAMAGE TO 1.6 IN DIAMETER.  NDT VERIFY CRACKS CONTAINED IAW NDT SPM 06-10-01.  FABRICATED NEW DOUBLER FROM 6AL-4V TITANIUM AND FILLER FROM 7075-T6 0.050 IAW DC9 SRM 53-04 FIG 38 LOCATED AND DRILLED IAW DC9 SRM 51-10-4.  INSTALLED IAW DC9 SRM 51-30-5, 51-30-2, P-125 R.
